SISSA Open Science

A Deterministic Approach to Skorokhod Problem

Show simple item record

dc.contributor.author Bettiol, Piernicola en_US
dc.date.accessioned 2005 en_US
dc.date.accessioned 2011-09-07T20:28:38Z
dc.date.available 2005 en_US
dc.date.available 2011-09-07T20:28:38Z
dc.date.issued 2005 en_US
dc.identifier.citation Control Cybernet. 35 (2006) 787-802 en_US
dc.identifier.uri http://preprints.sissa.it/xmlui/handle/1963/1767 en_US
dc.description.abstract We prove an existence and uniqueness result for the solutions to the Skorokhod problem on uniformly prox-regular sets through a deterministic approach. This result can be applied in order to investigate some regularity properties of the value function for differential games reflection on the boundary. en_US
dc.format.extent 247180 bytes en_US
dc.format.mimetype application/pdf en_US
dc.language.iso en_US en_US
dc.relation.ispartofseries SISSA;67/2005/M en_US
dc.title A Deterministic Approach to Skorokhod Problem en_US
dc.type Preprint en_US
dc.contributor.department Functional Analysis and Applications en_US
dc.contributor.area Mathematics en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search SISSA Open Science


Browse

My Account